# SDR SIMA20190120004

- Difficulty date: January 20, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 31,275 hours, 27,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Part serial: 9753
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EXTERNAL EMERGENCY LIGHTS ABOVE WING ON RT & LT INOP. C/A-REMOVED AND REPLACED BATTERY & BATTERY POWER SUPPLY IAW AMM 33-50-04. OPC GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME. BATTERY CHARGER ASSY P/N 11-0049 S/N 18121.
